Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Estimates on the Stability Intervals for Hill's Equation

Harry Hochstadt
Proceedings of the American Mathematical Society
Vol. 14, No. 6 (Dec., 1963), pp. 930-932
DOI: 10.2307/2035029
Stable URL: http://www.jstor.org/stable/2035029
Page Count: 3
  • Read Online (Free)
  • Download ($30.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Estimates on the Stability Intervals for Hill's Equation
Preview not available

Page Thumbnails

  • Thumbnail: Page 
930
    930
  • Thumbnail: Page 
931
    931
  • Thumbnail: Page 
932
    932